Show simple item record

dc.contributor.authorWu,HXzh_CN
dc.contributor.authorXu,JKzh_CN
dc.contributor.author伍火熊zh_CN
dc.date.accessioned2013-12-12T02:27:29Z
dc.date.available2013-12-12T02:27:29Z
dc.date.issued2009-03zh_CN
dc.identifier.citationActa Mathematica Scientia, 2009,29(2):294-304zh_CN
dc.identifier.issn0252-9602zh_CN
dc.identifier.otherWOS:000264679800008zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/66080
dc.descriptionNSF of China [G10571122]; NFS of Fujian Province of China [Z0511004]zh_CN
dc.description.abstractIn this article, certain Marcinkiewicz integral operators associated to surfaces of revolution on product domains were studied. The L(P) boundedness for these operators are established under some rather weak conditions on kernels. The main results essentially improve and extend some known results.zh_CN
dc.language.isoen_USzh_CN
dc.subjectL-P BOUNDSzh_CN
dc.subjectSINGULAR-INTEGRALSzh_CN
dc.subjectMAXIMAL FUNCTIONSzh_CN
dc.subjectBOUNDEDNESSzh_CN
dc.subjectOPERATORSzh_CN
dc.subjectSPACESzh_CN
dc.subjectKERNELSzh_CN
dc.titleROUGH MARCINKIEWICZ INTEGRALS ASSOCIATED TO SURFACES OF REVOL000264679800008ION ON PRODUCT DOMAINSzh_CN
dc.typeArticlezh_CN


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record